# SDR IPXA2023090794112

- Difficulty date: August 24, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Box
- Part number: ARC0503503
- Condition: Corroded
- Location: L/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING A/C SIDE O/B FLAP O/B HINGE #4 LUG BORE HAS CORROSION AT STA XW=638.3059, YW=670.239.REMOVED AND REPLACED HINGE-BRACKET AT THE L/H WING O/B FLAP O/B HINGE AT STA XW=638.3059, YW=670.239 IAW AMM 57-53-01-400-801. (MINOR)
